# SDR 04024620

- Difficulty date: January 24, 2004
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N620BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7179
- Aircraft time: 16,228 hours, 13,585 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Condition: Out Of Rig
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: C
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE OF FLIGHT 9950 THE CREW REPORTED THE THRUST REVERSER UNLOCKED DURING FLIGHT.  THE THRUST REVERSER WAS RIGGED AND ADJUSTED.  A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED AND AIRCRAFT WAS RETURNED TO SERVICE.
